Has anyone else not lost weight on Ozempic? I have been on the full dose for a month or so. I am taking insulin twice daily and a full dose of metformin but haven’t lost any weight
Ozempic - No weight loss on Ozempic?
Question posted by Maj1957 on 7 Feb 2020
Last updated on 5 May 2022 by tlcandclc
I have been on this medication for about two years and I have gained about 60 pounds or so. Initially I would snack to help take away nausea which only caused me to gain weight. It has helped my A1C down from 13.3 to 6.6 approximately. I am experiencing very little nausea at this time (still some from time to time). I am just miserable in a different way... the extra weight. It is harder for me to be as active but I am still very active. It's just harder to get around... so I work harder to get around. I have been an athlete most of my life so this has been difficult. I am in my 50's now and almost 350 pounds. Not good!!! I do not take insulin and my blood sugar levels are great at this point. For the last 5 months or so my levels average around 120's sometimes lower, sometimes a little high but not much.
I have not lost any weight. I was disappointed because the doctor told me that I would. I am taking .5 of Ozempic weekly and 25 mg. of Jardiance daily.
Only a relatively small number of users will experience weight loss. From the literature:
(1% to 10% of users): Decreased appetite, weight loss"
Be really careful using this medication if you're not a Type 2 diabetic:
In the weight loss clinical trials, patients without type 2 diabetes experienced episodes of hypoglycemia.
My Dr prescribed to me specifically for weight loss. Used it for 2 months along with diet and exercise but did not lose any weight.
It took me a few months on Ozempic before I saw any weight loss. I was only on .5mgs and it wasn't until my doctor upped my dosage to 1 mg is when I noticed weight loss. It's not much per month. But it adds up quickly. I also suffer from metabolic syndrome and I am thankful for getting this far. I have reached my first goal and that is getting to 40 BMI . And I continue to lose 3-5 lbs per month. And I can tell in how my body feels when I have lost weight. I think Ozempic will kill any appetite that insulin creates. Good luck to you!
Insulin is known to cause weight gain in most people,so can make it harder for you to lose weight. Also you need to remember that weight loss is a side effect of ozempic and not guaranteed. Also as your blood sugar readings come down then maybe your insulin can be reduced. Also it is important that you do not think you can eat any thing you like and lose weight if you are not eating sensibly and watching your carb and fat and sugar intake you can not expect to lose weight. Also make sure you are drinking plenty of water. I would also suggest that you measure your body and record your measurements and check yourself may be once a month as some people lose inches or cms before it shows on the scale. Also be patient a month is not really a long time. But like I said check your blood sugar readings and see if they are coming down,and if they are have a word with your doctor and see if you can start to reduce your insulin.
Good luck.I am only on 0.25 and it is my 3rd dose and I haven't really noticed any of the side effects I was expecting.I was hoping for a suppressed appetite but have not yet experienced that but I know its early days.I was on insulin twice and day as well as metformin but my diabetic nurse suggested I stop that when I started ozempic. I was gaining weight weekly due to the insulin.but also being honest I know in myself that I was not strict with myself and ate pretty much what I wanted to and had no portion control either. So now I am try ing to work on those things as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.